# SDR HALA2010091100412

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 30,696 hours, 5,757 cycles
- Engine: Pwa PW4060
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 31137737
- Condition: Intermittent
- Location: Airspeed
- Part time: 30,696 hours, 5,757 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O MACH AIRSPEED INDICATOR INOP (INTERMITTENT).  REPLACED F/O MACH A/S IND OPS CK OK IAW MM 34-13-02.
